| Model Number |
TRF-450 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exchange from a textured to smooth implant due to concern with the product and capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported right side "exchange from a textured to smooth implant due to concern with the product" and capsular contracture, baker grade unknown.Device remains implanted.